# SDR P5CA2021092900369

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 77328915
- Part serial: 901221
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT HPSOV INOP ( HIGH PRESSURE SHUTOFF VALVE(HPSOV) SYSTEMS CF6-80C2 )( TRANSFERED TO MDDR 154269 PER MEL 36-11-02-02 CAT C  /  REF LOGPAGE 1461270 ITEM 5 CVG 29 SEP21  REMOVED AND REPLACED RIGHT HAND ENGINE HIGH PRESSURE CONTROLLER ASSY. IAW AMM 36-11-08. OPS CHECK GOOD. THIS CLEARS MDDR #154269. PLACARDS REMOVED. )
